Loading...
Loading...

Go to the content (press return)

On the super-restricted arc-connectivity of s-geodetic digraphs

Author
Balbuena, C.; García, P.; Hansberg, A.; Montejano, L.
Type of activity
Journal article
Journal
Networks
Date of publication
2013-01
Volume
61
Number
1
First page
20
Last page
28
DOI
https://doi.org/10.1002/net.21462 Open in new window
Keywords
arc-cut, diameter, line digraph, restricted arc-connectivity, s -geodetic digraph
Group of research
COMBGRAPH - Combinatorics, Graph Theory and Applications

Participants